# SDR UIEA2023061600646

- Difficulty date: June 21, 2023
- Submitted: June 22, 2023
- Operation: Air carrier
- Aircraft: N406KZ
- Make and model: Boeing 747-4KZF
- Aircraft serial: 36133
- Aircraft time: 52,694 hours, 10,132 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 69B14267U7
- Part serial: NSN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

STA 1000 FRONT SPAR SHEAR TIE LBL 57.5 FOUND CRACK( STA 1000 LBL 57.5 FRONT SPAR SHEAR TIE P/N 69B14267U7 REPLACED AND INSTALLED IAW EO 4453C024 PART 5 AND SB 53A2904 FIG 11. NO FURTHER DEFECTS NOTED )
